# SDR SWAA2022051193016

- Difficulty date: April 11, 2022
- Submitted: May 11, 2022
- Operation: Air carrier
- Aircraft: N8626B
- Make and model: Boeing 737-8H4
- Aircraft serial: 36894
- Aircraft time: 27,450 hours, 12,465 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shield
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HAND TRANSITION ANGLE AT STATION 420 TO 440 HAS CORROSION AROUND THE FASTENER HOLES. / [01] REMOVED DAMAGE PER SRM 51-10-02. REMAINING MATERIAL OUT OF LIMITS PER SRM 53-00-53.;[02] DRILLED FASTENER HOLES IN NEW PANEL AND INSTALLED NUTPLATES. OKAY TO INSTALL.;[03] VERIFIED NEW HOLES AND NUT PLATE INSTALLATION.;[04] OK TO INSTALL TRANSITION SHIELD GRANTED.;[05] REMOVED CORROSION DAMAGE PER SRM 51-10-02. REMAINING MATERIAL WAS FOUND TO BE OUT OF LIMITS PER SRM 53-00-53-1A-2. REMOVED AND REPLACED SHIELD PER SRM 51-40-02.;[06] C/W INSPECTION REMOVED CORROSION DAMAGE PER SRM 51-10-02. REMAINING MATERIAL WAS FOUND TO BE OUT OF LIMITS PER SRM 53-00-53-1A-2. REMOVED AND REPLACED SHIELD PER SRM 51-40-02.
